On index-2 linear implicit difference equations

Nguyen Huu Du, Le Cong Loi, Trinh Khanh Duy, Vu Tien Viet

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper deals with an index-2 notion for linear implicit difference equations (LIDEs) and with the solvability of initial value problems (IVPs) for index-2 LIDEs. Besides, the cocycle property as well as the multiplicative ergodic theorem of Oseledets type are also proved.

Original languageEnglish
Pages (from-to)394-414
Number of pages21
JournalLinear Algebra and Its Applications
Volume434
Issue number2
DOIs
Publication statusPublished - Jan 15 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On index-2 linear implicit difference equations'. Together they form a unique fingerprint.

Cite this